On chromatic number of graphs and set-systems

P. Erdős, A. Hajnal

Research output: Contribution to journalArticle

242 Citations (Scopus)
Original languageEnglish
Pages (from-to)61-99
Number of pages39
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume17
Issue number1-2
DOIs
Publication statusPublished - Mar 1966

Fingerprint

Set Systems
Chromatic number
Graph in graph theory

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On chromatic number of graphs and set-systems. / Erdős, P.; Hajnal, A.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 17, No. 1-2, 03.1966, p. 61-99.

Research output: Contribution to journalArticle

@article{3e491f5bca244ba4b3ec6622fe26b750,
title = "On chromatic number of graphs and set-systems",
author = "P. Erdős and A. Hajnal",
year = "1966",
month = "3",
doi = "10.1007/BF02020444",
language = "English",
volume = "17",
pages = "61--99",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On chromatic number of graphs and set-systems

AU - Erdős, P.

AU - Hajnal, A.

PY - 1966/3

Y1 - 1966/3

UR - http://www.scopus.com/inward/record.url?scp=0001856099&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001856099&partnerID=8YFLogxK

U2 - 10.1007/BF02020444

DO - 10.1007/BF02020444

M3 - Article

VL - 17

SP - 61

EP - 99

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -